ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Book Chapter

Patil, DP and Verma, JK (2022) Rational Points and Trace Forms on a Finite Algebra over a Real Closed Field. [Book Chapter]

Journal Article

Mandal, Mousumi and Verma, JK (2012) On the Chern number of I-admissible filtrations of ideals. In: Journal of Commutative Algebra, 4 (4). pp. 577-589.

This list was generated on Sat Apr 27 02:02:03 2024 IST.